# SDR ASAA2025091160818

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 14,292 hours, 4,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2960339ATSMRO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT TRACK DOES NOT MEET REQUIREMENTS OF CONDITION 2 PER TASK 25-11-01 SUBTASK 25-11-01210-002(B): LOCK HOLE EXCEEDS MAXIMUM DIAMETER. USED GUAGE-IPECO SEAT TRACK TOOL A25020 TOOL ID: 19-1909A. AS REQUIRED.  GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK AFT INBOARD AT CAPTAIN SEAT IAW IPECO CMM 53-01-02.
